Topological Indices Of Some Anticancer Drugs
DOI:
https://doi.org/10.23755/rm.v42i0.699Keywords:
M-polynomial, NM-polynomial, degree-based topological indices, neighborhood degree-based topological indices, edge partitions, graph invariant.Abstract
Every sixth death in the world is due to cancer, making it the second leading cause of death. Around one-third of deaths from cancer are due to tobacco use, high body mass index, alcohol use, low fruit and vegetable intake, and lack of physical activity. Anticancer drugs are those which are used to cure malignant disease i.e., Cancer. Topological indices are used to model physico-chemical properties and biological activities of chemical compounds. In this paper, we compute \textit{$M$-polynomial} and \textit{$NM$-polynomial} of anticancer drugs. Further, we retrieve some degree and neighborhood degree based topological indices of anticancer drugs from their respective \textit{$M$-polynomial} and $NM$-polynomial. The theoretical results obtained in this article have promising aspects in designing novel drug for the treatment of Cancer.
References
V. Alamian, A. Bahrami, B. Edalatzadeh, PI polynomial of V-Phenylenic Nanotubes and Nanotori, International Journal of Molecular Sciences, 9(3), 2008, 229-234.
B. Basavanagoud, P. Jakkannavar, Kulli-Basava indices of graphs, International Journal of Applied Engineering Research, 14(1), 2019, 325-342.
B. Basavanagoud, S. Policepatil, Chemical applicability of Gourava and hyper-Gourava indices, Nanosystems: Physics, Chemistry, Mathematics, 12(2), 2021, 142-150.
B. Basavanagoud, S. Policepatil, M. K. Siddiqui, Gourava and hyper-Gourava polynomials of some chemical structures applied for the treatment of COVID-19, Polycyclic Aromatic Compounds, DOI:10.1080/10406638.2021.1998150.
G. G. Cash, Relationship between the Hosoya polynomial and the hyper-Wiener index, Applied Mathematics Letters, 15, 2002, 893-895.
E. Deutsch, S. Klavzar, M-Polynomial and degree-based topological indices, Iranian Journal of Mathematical Chemistry, 6(2), 2015, 93-102.
T. Doslic, Planar polycyclic graphs and their Tutte polynomials, Journal of Mathematical Chemistry, 51, 2013, 1599-1607.
M. R. Farahani, Computing Theta polynomial and Theta index of V-Phenylenic planar, nanotubes and nanotoris, Journal of Theoretical Chemistry, 1(1), 2013, 1-9.
B. Figuerola, C. Avila, The phylum bryozoa as a promising source of anticancer drugs, Marine Drugs, 17, 477, 2019, 1-23.
W. Gao, Z. Iqbal, M. Ishaq, A. Aslam, R. Sarfraz, Topological aspects of dendrimers via distance based descriptors, IEEE Access, 7(1), 2019, 35619-35630.
W. Gao, W. F. Wang, D. Dimitrov, Y. Q. Wang, Nano properties analysis via fourth multiplicative ABC indicator calculating, Arabian Journal of Chemistry, 11(6), 2018, 793-801.
W. Gao, H. L. Wu, M. K. Siddiqui, A. Q. Baig, Study of biological networks using graph theory, Saudi Journal of Biological Sciences, 25(6), 2018, 1212-1219.
W. Gao, W. F. Wang, M. R. Farahani, Topological indices study of molecular structure in anticancer drugs, Journal of Chemistry, 2016, 1-8.
I. Gutman, Molecular graphs with minimal and maximal Randic indices, Croatica Chemica Acta, 75, 2002, 357-369.
I. Gutman, Degree-based topological indices, Croatica Chemica Acta, 86, 2013, 351-361.
F. Harary, Graph Theory, Addison-Wesley, Reading, 1969.
F. Hassani, A. Iranmanesh, S. Mirzaie, Schultz and modified Schultz polynomials of C100 Fullerene, MATCH Communications in Mathematical and in Computer Chemistry, 69, 2013, 87-92.
V. R. Kulli, College Graph Theory, Vishwa International Publications, Gulbarga, India, 2012.
X. Li, Y. Shi, A Survey on the Randic index, MATCH Communications in Mathematical and in Computer Chemistry, 59, 2008, 127-156.
S. Mondal, M. K. Siddiqui, N. De, A. Pal, Neighborhood M-polynomial of Crystallographic structures, Biointerface Research in Applied Chemistry, 11(2), 2021, 9372-9381.
M. Munir, W. Nazeer, S. Rafique, S. M. Kang, M-polynomial and related topological indices of nanostar dendrimers, Symmetry, 8, 2016, 97.
M. Munir, W. Nazeer, S. Rafique, A. R. Nizami, S. M. Kang, M-polynomial and degree-based topological indices of titania nanotubes, Symmetry, 8, 2016, 117.
M. Munir, W. Nazeer, S. Rafique, A. R. Nizami, S. M. Kang, M-Polynomial and degree-based topological indices of polyhex nanotubes, Symmetry, 8, 2016, 149.
M. C. Shanmukha, N. S. Basavarajappa, K. C. Shilpa, A. Usha, Degree-based topological indices on anticancer drugs with QSPR analysis, Heliyon, 6, 2020, 1-9.
R. P. Veettil, T. V. Ramakrishnan, Introduction to hub polynomial of graphs, Malaya Journal of Mathematik, 8(4), 2020, 1592-1596.
D. B. West, An Introduction to Graph Theory, Prentice-Hall, USA, 1996.
H. Wiener, Structural determination of paraffin boiling points, Journal of the American Chemical Society, 69, 1947, 17-20.
H. Zhang, F. Zhang, The Clar covering polynomial of hexagonal systems I, Discrete Applied Mathematics, 69, 1996, 147-167.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.